Advertisement

Journal of Mathematical Sciences

, Volume 154, Issue 4, pp 449–461 | Cite as

Valerii Vladimirovich Trofimov

  • D. V. Georgievskii
  • M. V. Shamolin
Article

Keywords

Hamiltonian System Euler Equation Symmetric Space Symplectic Manifold Complete Integrability 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  1. 1.Moscow State UniversityMoscowRussia

Personalised recommendations